Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 424, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 7, 2023, 1:39 PM EDT for Dade County, Georgia. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2023, 1:39 PM EDT (17:39 UTC)
- Expired
- Aug 7, 2023, 2:30 PM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
County Dade County, GA
The radar
The Northeast Alabama radar (KHTX), 49 km from the middle of the area, began a volume at 17:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 1:57 PM EDT | TSTM WND DMG | 3 E Cole City, GA | A tree and power lines were downed on Scratch Ankle Road. |
| Aug 7, 1:59 PM EDT | TSTM WND DMG | 3 Nnw New England, GA | A tree was reported down on Hales Gap Rd at Murphy Hollow Rd. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 7, 11:40 AM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.7 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1827 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 809 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 223 m²/s²
- 0-3 km storm-relative helicity
- 355 m²/s²
- Significant tornado parameter
- 3.8
- Supercell composite
- 16.6
The text
As transmitted.
055
WUUS52 KFFC 071739
SVRFFC
GAC083-071830-
/O.NEW.KFFC.SV.W.0424.230807T1739Z-230807T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
139 PM EDT Mon Aug 7 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Dade County in northwestern Georgia...
* Until 230 PM EDT.
* At 139 PM EDT, a severe thunderstorm was located near Russell Cave
National Monument, or 7 miles west of Bridgeport, moving east at 50
mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Trenton, Stephensville, and Cole City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3498 8549 3485 8549 3486 8559 3496 8560
3498 8560
TIME...MOT...LOC 1739Z 271DEG 44KT 3495 8586
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 7:23 AM EDT, 6 hours 16 minutes earlier.
Area forecast discussion, Aug 7, 7:23 AM EDT, 6 hours 16 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 723 AM EDT Mon Aug 7 2023 ...New 12Z Aviation Discussion... .SHORT TERM... (Today through Tuesday) Issued at 430 AM EDT Mon Aug 7 2023 Key Messages: - There is an Enhanced Risk (Level 3 of 5) of thunderstorms with damaging winds across northern Georgia this afternoon and evening. - A Heat Advisory has been issued for central Georgia from noon to 8 PM today, and precautions should be taken to avoid heat related illnesses. - Thunderstorms activity should continue in the region Tuesday, with a Slight Risk (Level 2 of 5) for severe weather in central Georgia. Today & Tonight: Today is shaping up to be one of those days where hot conditions come to a crashing end as severe storms roll through. An unseasonably strong trough will track through the Ohio Valley today. This will provide the lift and shear necessary to support storm development and maintenance. Meanwhile the heat and humidity ahead of the approaching trough will result in SBCAPE values of 2500 to 4000 j/kg (per HREF guidance), ample fuel for strong updrafts. Storms are ongoing in an unstable environment across Tennessee and Kentucky already. As the morning progresses CAM guidance suggests this activity will gradually congeal into a more cohesive line, before it becomes more cold pool driven and surges through northern Georgia this afternoon and evening. Trends in the HRRR guidance suggest the line of storms will arrive in the Atlanta Metro between 4 PM and 7 PM. Due largely to the unseasonably strong shear, there is an above average threat for widespread damaging winds with the storms today. Wind gusts in the 50 to 70 mph range could occur with the strongest storms, and peak gusts near 80 mph aren't out of the realm of possibility. The SPC has issued an Enhanced Risk (level 3 of 5) to highlight this potential wind threat. With gusts of this magnitude, tree and power line damage can be anticipated in the region. Please be sure to heed any warnings issued for your area. The potential for other hazards (tornados, large hail or flooding) are lower. As noted above, heat will be a concern today. The core of the heat is anticipated south of Interstate 20 where temperatures in the mid to upper 90s will combine with dewpoints in the mid 70s to produce heat indices in the 105 to 110 degree range. A Heat Advisory has been issued to highlight increased potential for heat related illnesses. Precautions should be taken to stay cool and hydrated, especially as we are moving through the initial practices for many fall sports. The Outlook for Tuesday: Another weak shortwave will slide east from Texas on Tuesday. As this wave progresses through Mississippi, Alabama and Georgia it should interact with a stationary frontal boundary left over from todays activity. The result should be thunderstorm development and potentially another MCS. This time though it looks like central and southern Georgia would be zone favored for peak activity. Isolated severe weather is possible (particularly damaging winds) and the SPC has a Slight Risk (level 2 of 5) for portions of Georgia. With the storms most likely arriving during the morning and afternoon hours, temperatures could be depressed in central Georgia on Tuesday. We nudged our temperature forecast down by a couple of degrees in this area, though additional decreases may be necessary if model trends favoring rain and cloud cover continue. Albright && .LONG TERM... (Tuesday night through Sunday) Issued at 430 AM EDT Mon Aug 7 2023 As we approach mid-week and move toward the weekend, the mid-level ridge that has plagued the Desert Southwest for the better portion of the summer becomes higher amplitude once again, setting the stage for yet another round of northwesterly flow across the Southeast and the potential for multiple rounds of convection supported by ridge riders. For now, passing disturbances in mid-level flow look to move eastward pretty much each day Wednesday through Sunday. Thursday's disturbance is progged to be the strongest/most organized of the bunch (and may briefly close off), supporting nearly continuous rain chances through the 48hr period. A rather impressive 850mb jet -- 30 to 40kts of bulk shear, not unlike what we've seen multiple times over the past month or two -- looks to swing through coincident with the shortwave disturbance on Thursday, so given ample forecast MUCAPE (1500-2500 J/kg) it will not be outside of the realm of possibility to see an isolated strong to severe storm, capable of producing damaging wind gusts. For now, our area is outlooked in a Day 3 Marginal Risk which only briefly clips the Thursday time period (through 8AM), but if conditions hold, would not be surprised to see this bumped up and carried over in coming days. The cold front that was the impetus for Monday's storms is forecast to have stalled out across central Georgia and will linger for the remainder of the period, serving as yet another focus for convective activity. The location of it (though less and less impactful with waning strength) and any remnant boundaries from the previous day's thunderstorms will influence axes of highest rain chances. With PWATs in the 1.75-2" range, storms will be efficient rain producers, and care will need to be taken to monitor potential for flooding concerns as the week progresses. Rainfall totals from Wednesday through Friday are between 1-2" for areas along and north of the I-85/I-20 connector, and as high as 3" in the terrain of north Georgia. Waterlogged soils from multiple rounds of precipitation are likely to make downing of trees and branches easier, possible even in sub-severe storms. Otherwise, progged afternoon thunderstorm activity will help to tamp down temperatures even as the airmass moderates, to right around a degree or two of normal (in the upper-80s to low-90s) each day. 96 && .AVIATION... (12Z TAFS) Issued at 716 AM EDT Mon Aug 7 2023 The primary aviation hazard for today will be thunderstorms. A line of storms should move into northwest Georgia around 19Z today, then it will push southeast through 04Z Tuesday. This line may produce hazardous wind gusts in excess of 40 kt at the TAF sites. Impacts are expected at all the regional TAF sites. Winds will be gusty from the west between 16Z today and 00Z Tuesday, with peak gusts in the 20 to 28 kt range. Patchy IFR or LIFR ceilings may develop between 06Z and 14Z Tuesday. //ATL Confidence...12Z Update... Overall forecast confidence is moderate. Confidence in the wind, thunderstorm, ceiling and visibility forecasts is moderate. Albright && .PRELIMINARY POINT TEMPS/POPS... Athens 70 90 69 91 / 60 20 10 40 Atlanta 72 89 71 91 / 60 30 10 60 Blairsville 64 81 61 85 / 40 10 10 50 Cartersville 69 88 68 90 / 50 30 10 60 Columbus 75 92 73 93 / 40 70 20 60 Gainesville 70 87 69 89 / 50 20 10 50 Macon 73 93 72 93 / 50 60 20 60 Rome 69 88 68 90 / 40 30 20 60 Peachtree City 71 90 69 92 / 60 50 10 50 Vidalia 75 94 74 92 / 30 50 20 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory from noon today to 8 PM EDT this evening for GAZ038-039-049>051-058>062-066>076-078>086-089>098-102>113. && SHORT TERM...Albright LONG TERM....96 AVIATION...Albright
Hazardous weather outlook, Aug 7, 4:53 AM EDT, 8 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 453 AM EDT Mon Aug 7 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-080900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 453 AM EDT Mon Aug 7 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Northern Georgia has an Enhanced Risk (level 3 of 5) of thunderstorms with damaging winds between 3 PM and 10 PM today. This risk area includes the Atlanta Metro. The strongest storms may produce 50 to 70 mph wind gusts, with isolated gusts near 80 mph not out of the realm of possibility. Winds of this magnitude may cause widespread tree and power line damage if they materialize. Please heed any warnings issued for your area. A Heat Advisory is in place across central Georgia from noon to 8 PM today due to expected heat indices in the 105 to 110 degree range. Be sure to take the necessary steps to stay cool and hydrated. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... There is a Slight Risk (level 2 of 5) for thunderstorms with damaging winds in central Georgia on Tuesday. Periods of thunderstorm activity will continue through next Sunday. The highest storm chances will occur during the afternoon and evening hours each day. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Aug 7, 10:28 AM EDT, 3 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1028 AM EDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 AM Tstm Wnd Dmg 1 E Rome 34.26N 85.16W
08/06/2023 Floyd GA Emergency Mngr
Tree down in 20 block of Ross St.
&&Local storm report, Aug 7, 10:49 AM EDT, 2 hours 50 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1049 AM EDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM Tstm Wnd Dmg 2 SW Bill Arp 33.65N 84.82W
08/06/2023 Douglas GA Emergency Mngr
Corrects previous tstm wnd dmg report from 2
SW Bill Arp. Tree down on 5000 block of Hwy
5.
&&Local storm report, Aug 7, 10:50 AM EDT, 2 hours 49 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1050 AM EDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM Tstm Wnd Dmg 2 NE Fairplay 33.64N 84.83W
08/06/2023 Douglas GA Emergency Mngr
Tree down in 6000 block of Hwy 5.
&&Local storm report, Aug 7, 11:24 AM EDT, 2 hours 15 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1124 AM EDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM Tstm Wnd Dmg 2 ENE Walker Mill 33.30N 84.15W
08/06/2023 Spalding GA Emergency Mngr
Tree down at 2000 block of Locust Grove Rd.
&&Local storm report, Aug 7, 11:31 AM EDT, 2 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1131 AM EDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM Tstm Wnd Dmg 2 NW Williamson 33.20N 84.39W
08/06/2023 Spalding GA Emergency Mngr
Tree down in 900 block of Yarbrough Rd.
&&Local storm report, Aug 7, 11:33 AM EDT, 2 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1133 AM EDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM Tstm Wnd Dmg 2 SW Experiment 33.25N 84.30W
08/06/2023 Spalding GA Emergency Mngr
Tree down at Newnan Rd and 85 Connector.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:00 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 30 min |
| Aug 6, 8:23 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 52 min |
| Aug 6, 8:24 PM EDT | Special Weather Statement | FFC | Sumter | 36 min |
| Aug 6, 8:27 PM EDT | Special Weather Statement | FFC | Stewart | 33 min |
| Aug 6, 9:18 PM EDT | Special Weather Statement | FFC | Crisp | 42 min |
| Aug 7, 3:16 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 46 more | 17 hr |
| Aug 7, 1:42 PM EDT | Excessive Heat Warning | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 16 more | 6 hr |
| Aug 7, 1:59 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker, Whitfield | 46 min |
| Aug 7, 2:21 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 39 min |
| Aug 7, 2:22 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Fannin, Gilmer, Murray, Walker, Whitfield | 38 min |
| Aug 7, 2:25 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 50 min |
| Aug 7, 2:33 PM EDT | Special Weather Statement | FFC | Forsyth, Hall | 42 min |
| Aug 7, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Gordon, Murray, Pickens, Union | 45 min |
| Aug 7, 2:51 PM EDT | Special Weather Statement | FFC | Forsyth | 39 min |
| Aug 7, 2:54 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Towns, Union | 51 min |
| Aug 7, 2:58 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Floyd | 47 min |
| Aug 7, 2:58 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 32 min |
| Aug 7, 3:03 PM EDT | Special Weather Statement | FFC | Banks, Cobb, Forsyth, Hall, White | 42 min |
| Aug 7, 3:14 PM EDT | Special Weather Statement | FFC | Bibb | 46 min |
| Aug 7, 3:20 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 40 min |
| Aug 7, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Gordon, Lumpkin, Pickens, White | 47 min |
| Aug 7, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Lumpkin, Towns, Union, White | 43 min |
| Aug 7, 3:45 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| Aug 7, 3:46 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Jackson | 29 min |
| Aug 7, 3:49 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 26 min |
| Aug 7, 3:50 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 25 min |
| Aug 7, 3:59 PM EDT | Special Weather Statement | FFC | Forsyth | 31 min |
| Aug 7, 4:03 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Forsyth, Hall, Lumpkin and 1 more | 42 min |
| Aug 7, 4:08 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 40 min |
| Aug 7, 4:10 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Polk | 50 min |
| Aug 7, 4:16 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 29 min |
| Aug 7, 4:26 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 34 min |
| Aug 7, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, White | 34 min |
| Aug 7, 4:33 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton, Gwinnett, Hall | 42 min |
| Aug 7, 4:36 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 39 min |
| Aug 7, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Floyd, Gordon, Haralson, Paulding and 1 more | 50 min |
| Aug 7, 4:44 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Aug 7, 4:46 PM EDT | Special Weather Statement | FFC | Douglas | 29 min |
| Aug 7, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson, Madison | 40 min |
| Aug 7, 4:56 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 34 min |
| Aug 7, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 32 min |
| Aug 7, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cherokee, Cobb, Douglas, Paulding | 45 min |
| Aug 7, 5:04 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Gwinnett, Jackson, Oconee, Walton | 41 min |
| Aug 7, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 38 min |
| Aug 7, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs, Wilkinson | 21 min |
| Aug 7, 5:10 PM EDT | Special Weather Statement | FFC | Jefferson | 35 min |
| Aug 7, 5:12 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Aug 7, 5:16 PM EDT | Special Weather Statement | FFC | Rockdale, Walton | 29 min |
| Aug 7, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 29 min |
| Aug 7, 5:20 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 25 min |
| Aug 7, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, DeKalb, Douglas, Forsyth, Fulton and 1 more | 48 min |
| Aug 7, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Oconee, Rockdale, Walton | 46 min |
| Aug 7, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry, Spalding | 30 min |
| Aug 7, 5:37 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Clayton, Coweta, Douglas, Fayette, Fulton and 1 more | 38 min |
| Aug 7, 5:38 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 37 min |
| Aug 7, 5:45 PM EDT | Special Weather Statement | FFC | Heard | 45 min |
| Aug 7, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oconee, Oglethorpe, Wilkes | 44 min |
| Aug 7, 5:54 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Henry, Meriwether, Newton and 3 more | 35 min |
| Aug 7, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Rockdale | 35 min |
| Aug 7, 6:02 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 43 min |
| Aug 7, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Newton, Oconee, Rockdale, Walton | 38 min |
| Aug 7, 6:11 PM EDT | Special Weather Statement | FFC | Meriwether | 49 min |
| Aug 7, 6:13 PM EDT | Special Weather Statement | FFC | Troup | 47 min |
| Aug 7, 6:15 PM EDT | Special Weather Statement | FFC | Jasper | 45 min |
| Aug 7, 6:18 PM EDT | Special Weather Statement | FFC | Butts, Henry, Newton, Pike, Spalding | 27 min |
| Aug 7, 6:20 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Putnam, Taliaferro, Warren, Wilkes | 25 min |
| Aug 7, 6:22 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Johnson, Washington, Wilkinson | 38 min |
| Aug 7, 6:25 PM EDT | Special Weather Statement | FFC | Twiggs | 35 min |
| Aug 7, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Putnam | 50 min |
| Aug 7, 6:29 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Jasper, Morgan, Oconee, Oglethorpe and 1 more | 46 min |
| Aug 7, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Monroe, Upson | 41 min |
| Aug 7, 6:37 PM EDT | Special Weather Statement | FFC | Bibb | 38 min |
| Aug 7, 6:55 PM EDT | Special Weather Statement | FFC | Warren | 35 min |
| Aug 7, 6:59 PM EDT | Special Weather Statement | FFC | Jefferson | 46 min |
| Aug 7, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Taliaferro, Warren, Washington and 1 more | 44 min |
| Aug 7, 7:03 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe | 42 min |
| Aug 7, 7:05 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson | 40 min |
| Aug 7, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Johnson, Laurens | 53 min |
| Aug 7, 7:12 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Twiggs | 31 min |
| Aug 7, 7:28 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Washington, Wilkinson | 47 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.